# SDR CHQA200900116

- Difficulty date: April 28, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 16,416 hours, 13,272 cycles
- Engine: Ge CF343B1
- Engine time: 5,939 hours, 4,423 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5607, CMH TO IAH - AT FL310 THE CREW RECEIVED AN APU OIL PRESSURE MESSAGE ON EICAS.  THE CREW FOLLOWED THE QRH AND DIVERTED TO SDF WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE APU OIL LEVEL LOW.  THE APU WAS SERVICED WITH 1QT OF BP2380 OIL IAW 12-13-49.  OPERATIONAL CHECKS GOOD, NO DEFECTS OR LEAKS NOTED.
